MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received questionable low gluc3 glucose hk and crplx c-reactive protein results for one patient sample from the cobas 6000 c 501 module.The initial glucose result was 4.5 mg/dl and the repeat result was 117.5 mg/dl.On (b)(6) 2018, the repeat result was 115 mg/dl.The initial crplx result was 1.22 mg/l.The repeat results on (b)(6) 2018 were 50.26 mg/l and 50.79 mg/l.Only the erroneous crplx result was reported outside of the laboratory.There was no allegation of an adverse event.The glucose reagent lot number was 33012601 with an expiration date of 30-jun-2019.The crplx reagent lot number was 31645201 with an expiration date of 30-nov-2019.
 
Additional Manufacturer Narrative
The qc data showed instrument precision was acceptable.The reaction kinetics and analyzer alarm trace indicated there was abnormal sample pipetting.The customer was not following the recommended frequency for probes cleaning.The sample clotting time and centrifugation time were less than the tube manufacturer's recommendation.There was no indication of a general product problem.The investigation was unable to find a definitive root cause.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7724156
Report Number1823260-2018-02281
Device Sequence Number1369464
Product Code JJE
UDI-Device Identifier04015630913633
UDI-Public04015630913633
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1